Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2013, Issue 3(32), Pages 21–28 (Mi vsgtu1255)  

Differential Equations

On a problem with a displacement for a partial differential equation

A. V. Tarasenko

Samara State Technical University, Samara, 443100, Russia

Abstract: The unique solvability of the problem with the generalized operators of fractional integro-differentiation in the boundary condition is investigated for the mixed type equation. The uniqueness theorem for the nonlocal problem is proved. The proof of existence of the problem solution is reduced to the demonstration of solvability of Fredholm integral equation of the second kind.

Keywords: boundary value problem, generalized operator of fractional integro-differentiation, Gauss hypergeometric function, Fredholm equation of the second kind

DOI: https://doi.org/10.14498/vsgtu1255

Full text: PDF file (536 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.6
MSC: Primary 35М12; Secondary 35M10, 35R11, 35A02
Original article submitted 14/VI/2013
revision submitted – 24/VIII/2013

Citation: A. V. Tarasenko, “On a problem with a displacement for a partial differential equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 3(32) (2013), 21–28

Citation in format AMSBIB
\Bibitem{Tar13}
\by A.~V.~Tarasenko
\paper On a problem with a displacement for a partial differential equation
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2013
\vol 3(32)
\pages 21--28
\mathnet{http://mi.mathnet.ru/vsgtu1255}
\crossref{https://doi.org/10.14498/vsgtu1255}
\zmath{https://zbmath.org/?q=an:06968782}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1255
  • http://mi.mathnet.ru/eng/vsgtu/v132/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:320
    Full text:114
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021